首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
A NOTE ON INTERTWINING M-HYPONORMAL OPERATORS
被引:23
作者
:
MOORE, RL
论文数:
0
引用数:
0
h-index:
0
机构:
TEXAS A&M UNIV,DEPT MATH,COLLEGE STN,TX 77843
TEXAS A&M UNIV,DEPT MATH,COLLEGE STN,TX 77843
MOORE, RL
[
1
]
ROGERS, DD
论文数:
0
引用数:
0
h-index:
0
机构:
TEXAS A&M UNIV,DEPT MATH,COLLEGE STN,TX 77843
TEXAS A&M UNIV,DEPT MATH,COLLEGE STN,TX 77843
ROGERS, DD
[
1
]
TRENT, TT
论文数:
0
引用数:
0
h-index:
0
机构:
TEXAS A&M UNIV,DEPT MATH,COLLEGE STN,TX 77843
TEXAS A&M UNIV,DEPT MATH,COLLEGE STN,TX 77843
TRENT, TT
[
1
]
机构
:
[1]
TEXAS A&M UNIV,DEPT MATH,COLLEGE STN,TX 77843
来源
:
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY
|
1981年
/ 83卷
/ 03期
关键词
:
D O I
:
10.2307/2044108
中图分类号
:
O29 [应用数学];
学科分类号
:
070104 ;
摘要
:
引用
收藏
页码:514 / 516
页数:3
相关论文
共 4 条
[1]
Berberian S.K., 1962, P AM MATH SOC, V13, P111
[2]
EXTENSIONS OF A THEOREM OF FUGLEDE AND PUTNAM
[J].
BERBERIAN, SK
论文数:
0
引用数:
0
h-index:
0
BERBERIAN, SK
.
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY,
1978,
71
(01)
:113
-114
[3]
MAJORIZATION AND NORMALITY OF OPERATORS
[J].
RADJABALIPOUR, M
论文数:
0
引用数:
0
h-index:
0
机构:
DALHOUSIE UNIV,DEPT MATH,HALIFAX,NOVA SCOTIA,CANADA
DALHOUSIE UNIV,DEPT MATH,HALIFAX,NOVA SCOTIA,CANADA
RADJABALIPOUR, M
.
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY,
1977,
62
(01)
:105
-110
[4]
DOMINANT OPERATORS
[J].
STAMPFLI, JG
论文数:
0
引用数:
0
h-index:
0
机构:
INDIANA UNIV,DEPT MATH,BLOOMINGTON,IN 47401
STAMPFLI, JG
;
WADHWA, BL
论文数:
0
引用数:
0
h-index:
0
机构:
INDIANA UNIV,DEPT MATH,BLOOMINGTON,IN 47401
WADHWA, BL
.
MONATSHEFTE FUR MATHEMATIK,
1977,
84
(02)
:143
-153
←
1
→
共 4 条
[1]
Berberian S.K., 1962, P AM MATH SOC, V13, P111
[2]
EXTENSIONS OF A THEOREM OF FUGLEDE AND PUTNAM
[J].
BERBERIAN, SK
论文数:
0
引用数:
0
h-index:
0
BERBERIAN, SK
.
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY,
1978,
71
(01)
:113
-114
[3]
MAJORIZATION AND NORMALITY OF OPERATORS
[J].
RADJABALIPOUR, M
论文数:
0
引用数:
0
h-index:
0
机构:
DALHOUSIE UNIV,DEPT MATH,HALIFAX,NOVA SCOTIA,CANADA
DALHOUSIE UNIV,DEPT MATH,HALIFAX,NOVA SCOTIA,CANADA
RADJABALIPOUR, M
.
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY,
1977,
62
(01)
:105
-110
[4]
DOMINANT OPERATORS
[J].
STAMPFLI, JG
论文数:
0
引用数:
0
h-index:
0
机构:
INDIANA UNIV,DEPT MATH,BLOOMINGTON,IN 47401
STAMPFLI, JG
;
WADHWA, BL
论文数:
0
引用数:
0
h-index:
0
机构:
INDIANA UNIV,DEPT MATH,BLOOMINGTON,IN 47401
WADHWA, BL
.
MONATSHEFTE FUR MATHEMATIK,
1977,
84
(02)
:143
-153
←
1
→